Volume 30, Issue 1
A Sufficient Condition for Rigidity in Extremality of Teichmüller Equivalence Classes by Schwarzian Derivative

M. Yanagishita

10.4208/ata.2014.v30.n1.9

Anal. Theory Appl., 30 (2014), pp. 130-135.

Preview Full PDF BiBTex 253 499
  • Abstract

The Strebel point is a Teichmüller equivalence class in the Teichmüller space that has a certain rigidity in the extremality of the maximal dilatation. In this paper, we give a sufficient condition in terms of the Schwarzian derivative for a Teichmüller equivalence class of the universal Teichmüller space under which the class is a Strebel point. As an application, we construct a Teichm üller equivalence class that is a Strebel point and that is not an asymptotically conformal class.

  • History

Published online: 2014-03

  • AMS Subject Headings

30F60, 30C62

  • Cited by